# SDR UALA2012081304427

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 64,864 hours, 24,057 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR TAKES EXCESSIVE FORCE TO CLOSE-LATCH AND STRIKE MECHANISM NOT RETRACTNG PROPERLY.  REPLACED DOOR LATCH ASSY, OPS CHECKED OK.
